RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 21, Number 3  


Properties of solutions for the problem of a joint slow motion of a liquid and a binary mixture in a two-dimensional channel
V. K. Andreev, M. V. Efimova
3
Generalized Cole–Hopf transformation
Yu. E. Anikonov, M. V. Neshchadim
18
Numerical solution of the retrospective inverse problem of heat conduction with the help of the Poisson integral
V. I. Vasil'ev, A. M. Kardashevskii
26
Formation of the development options for energy systems by combinatorial modeling methods
A. V. Edelev, V. I. Zorkaltsev
37
Reconstruction of permittivity from the modulus of a scattered electric field
A. L. Karchevsky, V. A. Dedok
50
Application of splitting algorithms in the method of finite volumes for numerical solution of the Navier–Stokes equations
V. M. Kovenya, P. V. Babintsev
60
Estimation of the probability of capture into resonance and parametric analysis in the descent of an asymmetric spacecraft in an atmosphere
E. V. Kurkina, V. V. Lyubimov
74
Biot stress and strain in thin-plate theory for large deformations
V. B. Myntiuk
84
Free cavitational deceleration of a circular cylinder in a liquid after impact
M. V. Norkin
94
Robust controllability of linear differential-algebraic equations with unstructured uncertainty
P. S. Petrenko
104
Estimation of the solution stability of the Cauchy problem with the data on a time-like plane
V. G. Romanov
116
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018